10 doctors weighed in:

Anyone know the best way to get off suboxone, without having to experience withdrawals, or anxiety?

10 doctors weighed in
Dr. Steven Ferguson
General Practice
2 doctors agree

In brief: See below

Anxiety and withdrawal symptoms can look very similar, and are very common at the end of your course of suboxone.
Go slow and have confidence in your self and the doctor you are working with.

In brief: See below

Anxiety and withdrawal symptoms can look very similar, and are very common at the end of your course of suboxone.
Go slow and have confidence in your self and the doctor you are working with.
Dr. Steven Ferguson
Dr. Steven Ferguson
Thank
Dr. Momen El Nesr
Addiction Medicine
2 doctors agree

In brief: Slowly taper off

Slowly taper off suboxone.
However, the likelihood of relapse is high, if it was done prematurely before making positive changes in one's life. The positive and successful steps toward recovery are to change the life style, achieve better job performance, establish stable family life, or control the legal and financial damages caused by addiction.

In brief: Slowly taper off

Slowly taper off suboxone.
However, the likelihood of relapse is high, if it was done prematurely before making positive changes in one's life. The positive and successful steps toward recovery are to change the life style, achieve better job performance, establish stable family life, or control the legal and financial damages caused by addiction.
Dr. Momen El Nesr
Dr. Momen El Nesr
Thank
Dr. Donald Jacobson
Psychiatry
1 doctor agrees

In brief: No

Suboxone tapering will result in withdrawal, so it should be done as slowly and as comfortably as possible for you and with no sense of urgency.
The goal should be for you to gradually come off if possible and then switch over to Naltrexone or vivitrol if relapse remains a concern or if cravings start up again. Best wishes to you for a successful and long-lived recovery.

In brief: No

Suboxone tapering will result in withdrawal, so it should be done as slowly and as comfortably as possible for you and with no sense of urgency.
The goal should be for you to gradually come off if possible and then switch over to Naltrexone or vivitrol if relapse remains a concern or if cravings start up again. Best wishes to you for a successful and long-lived recovery.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Dr. Cyma Khalily
Psychiatry
1 doctor agrees

In brief: YES

Best to work with the physician and do a taper slowly over time.
Depends on the dose and how long you have been on drugs to determine the taper.

In brief: YES

Best to work with the physician and do a taper slowly over time.
Depends on the dose and how long you have been on drugs to determine the taper.
Dr. Cyma Khalily
Dr. Cyma Khalily
Thank
Dr. Paul Cohen
Family Medicine

In brief: See the Doctot

The best answer is to see an addiction specialist or pain management practitioner. This is never something to be done by yourself!

In brief: See the Doctot

The best answer is to see an addiction specialist or pain management practitioner. This is never something to be done by yourself!
Dr. Paul Cohen
Dr. Paul Cohen
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors